Record number :
933867
Title of article :
Asymptotic behaviour of linear Dirichlet parabolic problems with variable operators depending on time in varying domains
Author/Authors :
Carmen Calvo-Jurado، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
35
From page :
282
To page :
316
Abstract :
We study the asymptotic behaviour of the solutions of linear parabolic Dirichlet problems when the coefficients and the domains where the problems are posed vary simultaneously. In the limit problem it appear the H-limit of the operators, and as it is usual in the homogenization of Dirichlet problems, a new term of order zero. We also obtain a corrector result.  2005 Elsevier Inc. All rights reserved
Keywords :
Dirichlet problems , varying domains , homogenization , H-convergence , Parabolic problems
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2005
Link To Document :
بازگشت